# SDR ASAA2019071430031

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 13,196 hours, 4,314 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDSHIELD WINDOW HEAT RIGHT SIDE OVERHEAT LIGHT ILLUMINATED IN FLIGHT. GROUNDED - YES. PERFORMED FIM TASK 30-41/801 W/ NO FAULTS FOUND ON LT OR RT WHCU. OPS SATIS. OK FOR SERVICE.
